zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Lyapunov-Razumikhin method for impulsive functional differential equations and applications to the population dynamics. (English) Zbl 1022.34070
The authors consider the following system of functional-differential equations $$ \dot{x}(t)=f(t,x_t),\quad t>t_0,\ t\neq t_k;\qquad x(t_k+0)-x(t_k-0)=I_k(x(t_k-0)),\quad t_k>t_0. $$ They obtain sufficient conditions for stability, uniform stability and asymptotic stability. As an application they investigate an impulsive delay logistic equation. Stability conditions obtained for this equation are not explicit.

MSC:
34K20Stability theory of functional-differential equations
92D25Population dynamics (general)
34K45Functional-differential equations with impulses
WorldCat.org
Full Text: DOI
References:
[1] Bainov, D. D.; Covachev, V.; Stamova, I. M.: Estimates of the solutions of impulsive quasilinear functional differential equations. Ann. fac. Sci. Toulouse 2, 149-161 (1991) · Zbl 0749.34039
[2] Bainov, D. D.; Kulev, G. K.; Stamova, I. M.: Global stability of the solutions of impulsive differential-difference equations. SUT J. Math. 31, 55-71 (1995) · Zbl 0833.34070
[3] Bainov, D. D.; Stamova, I. M.: Uniform asymptotic stability of impulsive differential-difference equations of neutral type by Lyapunov’s direct method. J. comput. Appl. math. 62, 359-369 (1995) · Zbl 0848.34057
[4] Bainov, D. D.; Stamova, I. M.: On the practical stability of the solutions of impulsive systems of differential-difference equations with variable impulsive perturbations. J. math. Anal. appl. 200, 272-288 (1996) · Zbl 0848.34058
[5] Bainov, D. D.; Stamova, I. M.: Second method of Lyapunov and existence of periodic solutions of linear impulsive differential-difference equations. Panamer. math. J. 7, 27-35 (1997) · Zbl 0870.34008
[6] Hale, J. K.: Theory of functional differential equations. (1977) · Zbl 0352.34001
[7] Hale, J. K.; Lunel, V.: Introduction to functional differential equations. (1993) · Zbl 0787.34002
[8] Kolmanovskii, V. B.; Nosov, V. R.: Stability of functional differential equations. (1986) · Zbl 0593.34070
[9] Lakshmikantham, V.; Leela, S.; Martynyuk, A. A.: Stability analysis of nonlinear systems. (1989) · Zbl 0676.34003
[10] B.S. Razumikhin, Stability of Hereditary Systems, Nauka, Moscow, 1988 (in Russian).
[11] Simeonov, P. S.; Bainov, D. D.: Stability with respect to part of the variables in systems with impulse effect. J. math. Anal. appl. 117, 247-263 (1986) · Zbl 0588.34044
[12] Zhang, B. G.; Gopalsamy, K.: Oscillation and nonoscillation in a nonautonomous delay logistic equation. Quart. appl. Math. 46, 267-273 (1988) · Zbl 0648.34078
[13] Zhang, B. G.; Gopalsamy, K.: Global attractivity in the delay logistic equation with variable parameter. Math. proc. Cambridge philos. Soc. 107, 579-590 (1990) · Zbl 0708.34069